# SDR SWAA2023051826141

- Difficulty date: April 11, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - RAIL HAS CORROSION RBL 3 BS 767+5.<OUT OF LIMITS IAW SRM 51-10-02 AND 53-00-53-1A-2 FIG 103;DETAIL E. USED TOOL: ID:NCX000336 S/N:UNKNOWN DATE:06/2022 DUE:06/2023;[02] VERIFIED CORRECTIVE ACTION 2.;[03] SRM 53-00-53-2R-3 IS FOUND TO BE APPLICABLE.;[04] PERFORMED DAMAGE CUTOUT OF DAMAGE AREA BETWEEN BS 767+3' TO BS 767+6.5' AT ACB RAIL RBL 3 IAW SRM 53-00-53-2R-3 AND 51-10-02.;[05] PERFORM HFEC INSPECTION CUTOUT AREA.;[06] VERIFIED CORRECTIVE ACTIONS 3 AND 4;[07] HFEC INSPECTED TRIMMED EDGE OOF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. TOOL N600 ATS2353 DUE 01/2024.;[08] CORRECTIVE ACTION FOR STEP 3 AND 4 RIGHT REFERENCE IAW SRM 53-00-53-2R-2;[09] RECEIVED NEW CHANNEL P/N:HFAB53-CN-017;LOT:1524583-1;PO/N:914733/1. FABRICATED AND LOCATED AND DRILLED AT RAIL BETWEEN BS 767 TO 767+11' ;RBL3 IAW SRM 51-40-05 AND SRM 53-00-53-2R-2. REQUEST OK TO TREAT AND PRIME;[10] VERIFIED CORRECTIVE ACTION 8. APPLICABLE REFERENCE IS 53-00-53-2R-2.;APPLIED CHEMICAL CONVERSION COATING AND PRIME ON NEW CHANNEL IAW SRM 51-20-01 AND SOPM 20-41-02; REQUEST OK TO INTALL NEW CHANNEL.;[13] APPLIED CHEMICAL CONVERSION COATING AND PRIME ON DAMAGE CUTOUT IAW SRM 51-20-01 AND SOPM 20-41-02;[14] VERIFIED CORRECTIVE ACTIONS 12 AND 13. OK TO INSTALL CHANNEL.;[15] INSTALLED NEW CHANNEL AT ACB RAIL BETWEEN BS 767 TO 767+11' ;RBL3 IAW SRM 53-00-53-2R-2 ALTERNATIVE 5.
